Exponential functionals and means of neutraltotheright priors

Epifani, Ilenia, Lijoi, Antonio, Prünster, Igor . Biometrika 2003. 90 (4) :791-808

Locate this article in:

Bibtex

@article{CIS-194744,
  Author = {Epifani, Ilenia and Lijoi, Antonio and Prünster, Igor},
  Title = {Exponential functionals and means of neutraltotheright priors},
  Journal = {Biometrika},
  Volume = {90},
  Number = {4},
  Year = {2003},
  Pages = {791--808},
  Keywords = {Lévy measure, Bayesian nonparametrics, exponential functional, distribution of means of random probability measures, Increasing additive process, Neutraltotheright prior distribution}
}

Similar articles